# SDR R61A2025091200388

- Difficulty date: August 26, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 52,067 hours, 33,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17005355401
- Condition: Bent
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE RH FWD FUSELAGE AT FRA 1 BENT BETWEEN STR 20R TO 24R. REMOVED AND REPLACED FRA 1 IAW EMB 170/175 SRM 51-41-01,51-41-02 AND 51-43-02. REF VP-036808-2025 N/R 8 FOR WORK ACCOMPLISHED.
